Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Extreme pain and numbness in lower right leg. Ultrasound shows occlusion in the mid/distal SFA. Angioplasty with stent ?

I recently had an ultrasound to find out why i suffer extreme pain and numbness in my lower right leg when i walk for any distance. the results show an occlusion in the mid/distal sfa, i am told it is a blockage caused by cholesterol , can it be treated like an angioplasty with a stent to clear it, and is the operation very dangerous ?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Dear Sir/Madam
Thanks for your query to us.
1. The management strategy in such cases depend upon the degree of occlusion/ status of other vessels and will be best determined after further work up like angiograms etc.
2. Since you are symptomatic, you must seek an urgent opinion from the first healthcare contact.
3. Angioplasty , usually, in expert hands is not classified as "very dangerous" procedure.
Answered: Sun, 23 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor